# SDR UALA2013022001032

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 62,339 hours, 23,649 cycles
- Engine: Iae V2527A5
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Unsecure
- Location: Cabni
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX FROM SEVERAL SEAT ROWS ARE HOLDING THE LIFE VEST FROM THEIR SEAT.  RE-SECURED LIFE VESTS.
